Mathematics Faculty Articles

Title

On the Hadamard Product of Inverse M-matrices

Document Type

Article

Publication Date

1-15-2000

Publication Title

Linear Algebra and its Applications

Keywords

M-matrix, Inverse M-matrix, Hadamard product, Schur complement

ISSN

0024-3795

Volume

305

Issue/No.

1-3

First Page

23

Last Page

31

Abstract

We investigate the Hadamard product of inverse M-matrices and present two classes of inverse M-matrices that are closed under the Hadamard multiplication. In the end, we give some inequalities on the Fan product of M-matrices and Schur complements.

Comments

MSC

  • 15A09;
  • 15A42

DOI

10.1016/S0024-3795(99)00203-7